Towards Bauer's theorem for linear recurrence sequences

Volume 98 / 2003

Mariusz Skałba Colloquium Mathematicum 98 (2003), 163-169 MSC: 11A05, 11A41, 11B37. DOI: 10.4064/cm98-2-3


Consider a recurrence sequence $(x_k)_{k\in{\mathbb Z}}$ of integers satisfying $ x_{k+n}=a_{n-1}x_{k+n-1}+\ldots +a_1x_{k+1}+a_0x_k $, where $a_0,a _1,\ldots,a_{n-1}\in{\mathbb Z}$ are fixed and $a_0\in\{-1,1\}$. Assume that $x_k>0$ for all sufficiently large $k$. If there exists $k_0\in{\mathbb Z}$ such that $ x_{k_0}<0 $ then for each negative integer $-D$ there exist infinitely many rational primes $q$ such that $q\,|\, x_k$ for some $k\in{\mathbb N}$ and $(\frac{-D}{q})=-1$.


  • Mariusz SkałbaDepartment of Mathematics, Computer Science and Mechanics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image